elevated liver enzymes

Discussion in 'Lyme Disease Archives' started by highcotton, Apr 16, 2008.

  1. highcotton

    highcotton New Member

    my lab results show slightly elevated liver enzymes. My LLMD's nurse told me they want to monitor it for now.

    The only abx i took at the time was zith, for 4-5 months, every other day.

    For 3 and 1/2 months i took the buhner core protocol,

    anyone know if the buhner herbs can damage the liver??

  2. munch1958

    munch1958 Member

    No liver damage on the Buhner herbs but my white cell count just dropped a bunch. My LLMD thinks it's due to heparin.

    Please let me know what they do for this. Do you know if you have ehrlichoisis? I thought that was associated with elevated liver enzymes. Maybe treating the Lyme has stirred up that pot of worms.

    www.lymezone.org
    www.illinoislyme.com
  3. bunnyfluff

    bunnyfluff Member

    Lots & lots of people w/ Lyme have elevated liver enzymes. My LLMD doesn't seem too concerned.

    Bunny
  4. highcotton

    highcotton New Member

    thanks for the replies, everyone.

    I'll check out the liv52. Meantime I guess I'll cut down on some of the buhner herbs...hate to though... especially because it took me so long to work my way up to tolerating them.

    sorry about the white blood count, munch. do you suppose you got some of that tainted heparin? why does your LLMD think it's the heparin lowering your wbc?

    oh yeah, answer to question: don't know if i have erlichiosis. I did test positive for Bart. "pot of worms??"-- yuck! poor us!!! [This Message was Edited on 04/18/2008]
  5. kellyann

    kellyann New Member

    I have very high liver enzymes. I have used the Liv52 and it does help bring it down. My doctor said it was due to the ABX and the pain meds, and the viruses I have all combined.

    I did happen to get some of the tainted heprin. I gave myself 2 shots that really made me sick, my mouth went numb and chest tightened up, got diareah too. I had enough sense not to take another shot, thank goodness. Then I found out the heprin was tainted on the news a few days later. I called my pharmacy and they did say mine was in the bad lot numbers. Just terrific, I was visiting my mom in Florida at the time. I coulda just keeled over at her house, no fun and it does make me mad. I think they need to be more careful when making drugs like heprin. I am too scared to take herin anymore even though it was making me feel better.It was helping a great deal with my migraines. I have some supplement that I got from my doc, it is made of earthworms and is supposed to thin the blood. I guess I'll go back on that. I will gladly eat a worm to feel better at this point, haha!

    Your fellow lymie friend,
    Kellyann